# SDR DALA2024041904583

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 73,442 hours, 34,694 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: O2 MASK IN L1 LAV DROPPED, BUT NOT ACTIVATED. C/A: IAW A320 AMM 35-20 AND SPM RESTOWED O2 MASK. OK FOR SVC. (LP: 5845552)
